... the last3yrs.?wouldn't it seem smarter to raise the dosage of her pain pills to hydrocodone 10's?
Not real sure... could have good reasons... my mom was put on oxycontine 60's for severe pain & she is 81 tears in her shouler (shcapula?) too old for surgery but otherwise good health and the oxy is a 12 hr med so she dose not have to remember to take 4-6 times a day and it dose help..now down to 40 mg & managing w/some pain. Older adults react to different pain meds so maybe they had a good reason, but pls dont hesitate to go w/her or get permissison to call the doc & ask questions if in doubt. Good luck to Mom
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Methadone Maintenace for about a month now and i am having some side effects, such as
Posted 16 Aug 2009 • 4 answers
Hi can anyone out there help me in regard's to a side effect from the methadone that I started only?
Posted 30 Aug 2009 • 2 answers
Side Effect - Hydrocodone. I have been taking pain medication for a couple years now. Off and on and
Posted 31 May 2010 • 2 answers
Posted 5 May 2011 • 3 answers
Posted 7 Dec 2011 • 4 answers